# SDR DALA2019010400040

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0889131) DURING INSPECTION FOUND CRACKED WEB - INTERCOSTAL LOCATED BS.277 TO BS.294.5 AT BL0 AT FWD GALLEY AREA. REPLACED WEB-INTERCOSTAL LOCATED BS.277 TO BS.294.5 AT BL AT FWD GALLEY AREA AS PER SRM 51-40-02 AND DWG 141A5400.
